# SDR SWAA2022052510543

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP WING TO BODY FAIRING EMERGENCY LIGHT AFT LH AT LOWER FUSELAGE 2022-231077 / [01] GENERAL FAULT RAISED IN ERROR IS BEING CLOSED ON TTG8Q00CMA9D;[02] TASK CARD COMPLETED
